# SDR FDEA201204121375

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813899200
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 2R AT FRAME 47 INNER TROUGH HAS 1" SQUARE INCH AREA OF CORROSION.   REMOVED CORROSION IAW FSRM 51-74-10 MATERIAL LOSS OF .120 IS OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  R & R SEAT TRACK IAW SRM 51-72-10 P1 TO 3.  REPROTECTED IAW SRM 51-21-20 AND SRM 51-75-10.
